MAUDE Adverse Event Report: Mizuho Orthopedic Systems, Inc. TABLE, HANA, 110 V; Operating Table

Mizuho Orthopedic Systems, Inc. TABLE, HANA, 110 V; Operating Table
Model Number 6875
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 06/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A posting from the ahf podcast (on linkedin) highlighted a case where the foot slipped from the boot during a case resulting in a periprosthetic fracture.The patient was reported to be obese and had fit issues with the boot and the foot slipped from the boot under traction leading to a fracture during a revision case.The surgery was completed after resolving the issue.

Brand Name
TABLE, HANA, 110 V
Common Device Name
Operating Table
Manufacturer (Section D)
Mizuho Orthopedic Systems, Inc.
30031 ahern ave
union city CA 94587 -123
Manufacturer (Section G)
Mizuho Orthopedic Systems, Inc.
30031 ahern ave
union city CA 94587 -123
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587--123
+1(510)429-1500
MDR Report Key50776603
Report Number2921578-2026-00026
Device Sequence Number16140901
Product Code JEA
UDI-Device Identifier00842430108747
UDI-Public(01)00842430108747
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6875
Device Catalogue Number6875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date09/15/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale